# SDR AU510002035

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Mcauly B3DF36C526
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C7361
- Condition: Leaking
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RED DYE LEAKING FROM PROPELLER HUB.  INSPECTION FOUND THE CYLINDER SCREWS TIGHT AND LOCKWIRED.  SUSPECT FAULTY MANUFACTURE OF GASKET P/N C7361.
